# SDR SWIA200312219

- Difficulty date: July 26, 2003
- Submitted: July 30, 2003
- Operation: Air carrier
- Aircraft: N431SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7536
- Aircraft time: 5,361 hours, 4,131 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Separated
- Location: Rt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

RIGHT INBOARD FLAP DAMAGED FROM THE NR 3 MLG TIRE TREAD CAME APART.  REMOVED AND REPLACED RIGHT INBOARD FLAP WITH SERVICEABLE FLAP IAW CRJ MM 27-54-01.  REMOVED AND REPLACED NR 3 WHEEL ASSY IAW CRJ MM 32-41-01.  TIRE PRESSURE GOOD.  S/N OFF:  4004.
